www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4269

Title: A note on the choice between twoloss functions in Bayesian analysis
Authors: WANG, Lichun
Issue Date: 2005
Publisher: Soochow University
Citation: Soochow journal of mathematics, 31(3). p. 301-307
URI: http://hdl.handle.net/1942/4269
ISSN: 0250-3255
Category: A2
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.